MAUDE Adverse Event Report: STRYKER ORTHOBIOLOGICS-MALVERN 5CC CARTRIDGE; POLYMETHYLMETHACRYLATE (PMMA) BONE CEMENT

STRYKER ORTHOBIOLOGICS-MALVERN 5CC CARTRIDGE; POLYMETHYLMETHACRYLATE (PMMA) BONE CEMENT
Catalog Number 2101-0005
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Chest Pain (1776); Pain (1994)
Date of Event 05/26/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; sales rep was advised that patient reported chest pain after product was used.Went into er 3 days after case.Rep reported that cortoss had a great fill under xray.A pulmanogist examined patient, suggested ct that be done.Ct shows that cement leaked toward lung.
 
Additional Manufacturer Narrative
Method: risk assessment; results: device history review, device evaluation, complaint history review and medical records review could not be performed as no items were provided.Conclusion: the exact root cause of the reported event could not be determined as no device and/or insufficient information was provided for review.
 
Event or Problem Description
It was reported that; sales rep was advised that patient reported chest pain after product was used.Went into er 3 days after case.Rep reported that cortoss had a great fill under xray.A pulmonologist examined patient, suggested ct that be done.Ct shows that cement leaked toward lung.

Brand Name
5CC CARTRIDGE
Common Device Name
POLYMETHYLMETHACRYLATE (PMMA) BONE CEMENT
Manufacturer (Section D)
STRYKER ORTHOBIOLOGICS-MALVERN
45 great valley parkway
malvern PA 19355
MDR Report Key5762365
Report Number0002530131-2016-00011
Device Sequence Number10764019
Product Code NDN
UDI-Device Identifier00808232000962
UDI-Public(01)00808232000962
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number2101-0005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/30/2016
Supplement Report FDA Received Date10/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;